# SDR A6WA201643751

- Difficulty date: April 5, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD LT UPPER OBLIQUE ANGLE IS CRACKED.  REPLACED INTERCOSTAL AT FS 621.00 - 625.00, LT UPPER ANGLE IAW SRM 51-42-21 & GREO 601R-53-61-100 REV A.
